Skip to Content

18 days on 50 mg zoloft. today whole body was anxious. heart beating faster than usual. is this nor?

Responses (2)

Anonymous 25 Aug 2013

Hello relyse. No it is not. However, I believe you were having a anxiety attack, not caused by the Zoloft. (I am not a doctor) I suggest you let your doctor know as to what is happening, to confirm or get her/his opinion. Regards pledge

Kishan Vasekar 25 Aug 2013

Here is my take-
1.Zoloft will improve your mood but can cause restlessness and anxiety symptoms.Increased Heart rate or palpitation can be due some other interaction and mostly related to your anxiety.
2.Generally doctor may not agree , but you can try 40 mg dose or reduce as per second opnion.
3.No such medicine can cure the underlying cause. You are the Archirect of your Mind and Body .So start Meditation and learn to relax.
4.Reduce sugar , salt and intake of junk foods.Reduce Coffee.
5.Exercise for 20 minutes before breakfast will HELP greatly.
Evening walk is bonus.
6.Stay with near and dear ones who care for you as you are and Be happy.
7.Pray , Pray and Pray.Yes It helps and there is evidence that Prayers and Meditation normalise brain functions.
I am Speaking from Experience. Survived severe heart attack at 58 and had similar problem like you 32 yeras back.May God Bless you-thansk

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Rapid Heart Beat of Heart Attack?

Posted 1 Aug 2011 1 answer

Adderall overdose?

Posted 11 Aug 2011 3 answers

Does lyrica cause fast heart rate?

Posted 13 Oct 2012 1 answer

Phentermine - Heart rate?

Posted 20 Oct 2014 1 answer